You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Topological Entropy for Geodesic Flows on Fibre Bundles Over Rationally Hyperbolic Manifolds
Gabriel P. Paternain
Proceedings of the American Mathematical Society
Vol. 125, No. 9 (Sep., 1997), pp. 2759-2765
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2162051
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let M be the total space of a fibre bundle with base a simply connected manifold whose loop space homology grows exponentially for a given coefficient field. Then we show that for any C∞ Riemannian metric g on M, the topological entropy of the geodesic flow of g is positive. It follows then, that there exist closed manifolds M with arbitrary fundamental group, for which the geodesic flow of any C∞ Riemannian metric on M has positive topological entropy.
Proceedings of the American Mathematical Society © 1997 American Mathematical Society